Was on high doses of ppi's now high gastrin levels, achlorhdria and gastroparesis - could they be linked?

Yes, mostly. The purpose of a PPI is to stop the production of hydrochloric acid.. Achlorhydia is the abscence of that acid. So the answer is yes. Gastrin stimulates acid production, so when the PPI blocks it's production, the body reacts by producing more gastrin trying to overcome the effect of the PPI. Both these can resolve after PPI is stopped or dose decreased. Gastroparesis is not related to PPI.
No. PPI's almost always cause high gastrin levels, which normalize when the PPI is stopped. They do not cause achlorhydria, which is a chronic condition. While on them, emptying of solids, but not liquids, is slowed in a few patients. Again, this resolves when the PPI is stopped. They do not cause gastroparesis, which is a long-term condition. If you are having problems with your PPI, see your doctor.
Not gastroparesis. Gastrin causes secretion of hydrochloric acid (HCl) When stomach acid is suppressed (achlorhydria) by meds (eg PPI) or ailments (eg chronic atrophic gastritis or pernicious anemia),gastrin levels rise to try to compensate. Gastroparesis(delayed stomach emptying), however, suggests a problem unrelated to low stomach acid. Diabetes & med side effects are 2 common causes; no association w gastrin/HCl.